Could birth control cause stomach pains and breathing problems?

Talk with your doc. Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
Probably not. Birth control methods can cause nausea, but not typically pain. One risk of birth control methods containing estrogen is the risk of a blood clot to the lungs, which (although rare), can cause shortness of breath and chest pain. See your doctor. Other things are more likely to cause chest pain.

Related Questions

Will birth control pills cause stomach pains and breathing problems?

Generally no. The pill doesn't generally cause stomach pains or breathing issues unless someone might be sensitive to an ingredient in the pill or they are experiencing a lung clot. The latter is an emergency but is not that common. Read more...

Severe chest tightness and preassure, with breathing problems that never goes away, gets worse in the evenings. Stomach pain and blurry vision aswell?

Needs examination. There are multiple symptoms you are describing that may be linked to the same cause however it is difficult to comment without an examination. You need a proper medical consultation with your doctor who can examine you and order necessary blood tests and imaging to reach a diagnosis. Read more...
See your doctor. You have a systemic illness. This needs to be looked at by your family doctor. The blurred vision may just be due to a refractive error that needs correction by glasses or it may be a sign of an abnormal blood sugar from diabetes. Don't procrastinate. See your doctor. Read more...

I have been having a problem with constant bleeding and stomach pain. They put me on birth control it lessened it until recently. My doc did a pelvic exam and an ulrasound but nothing came up. What is Endometriosis and could it be a cause? My aunt had it.

Maybe pain. Endometriosis is a pelvic peritoneal disease in women; often associated with pelvic pain and sometimes with infertility. It is definitely not a cause of dysfunctional bleeding though, so you "may" have more than one condition going on. You need to work with your doctor to take the diagnosis another step. Good wishes. Read more...

I started birth control pills almost 2 weeks ago. 3 days ago I began to bleed, then began having bad stomach pains. My bleeding has gotten worse aswel?

Stomach issue. The fact that you have started to bleed 2 weeks into your pack tells me that not enough hormone is absorbed by the stomach into your blood stream and whatever made you get the stomach aches has made the problem worse. I don't think the pills are the primary problem, but if you cannot find another reason, then I would not completely exclude the possibility that bcp don't work for you. Read more...

I been having dirrehia, and stomach pains, I really don't know what's going on, and I am also on birth control shots! I need help!

Serious. It is important to make an appt with your family physician asap to get an exam and receive treatment. Avoid sexual relations until a diagnosis is made and treatment is begun. Read more...

What to do if birth control: fainting, dizzy, stomach pains - what to do?

Change your BCP. It could be the combination of hormones in the BCP but could be other things too. An option would be to change the BCP, either combo pill or the mini pill which doesn't have estrogen. Read more...

Started birth control pills 2 weeks ago. For 4 days now I have been bleeding and it has gotten worse each day. Also having stomach pains. Help!!

Need Evaluation. You may need an adjustment in the type of cirth control pill that you take. Make an appointment to see your PCP or Gyn. This is breakthrough bleeding and also perhaps the extra hormones irritated an ovarian cyst. If pain is severe, please go to urgent care or er. Read more...